Advertisement

Complex Multivariate Fink Identity and Complex Multivariate Ostrowski and Grüss Inequalities

  • George A. AnastassiouEmail author
Chapter
Part of the Studies in Computational Intelligence book series (SCI, volume 886)

Abstract

We present a general complex multivariate Fink type identity which is a representation formula for a complex multivariate function. Using it we derive general tight complex multivariate high order Ostrowski and Grüss type inequalities. The estimates involve \(L_{p}\) norms, any \(1\le p\le \infty \). We finish with applications. See also [1].

References

  1. 1.
    G.A. Anastassiou, Complex multivariate Fink type identity applied to complex multivariate Ostrowski and Grüss inequalities. Indian J. Math. 61(2), 199–237 (2019)MathSciNetzbMATHGoogle Scholar
  2. 2.
    S.S. Dragomir, An extension of Ostrowski’s inequality to the complex integral. RGMIA Res. Rep. Call. 21, Art. 112 (2018), 17 pp, http://rgmia.org/papers/v21/v21/v21a112.pdf
  3. 3.
    S.S. Dragomir, On some Grüss type inequalities for the complex integral. RGMIA Res. Rep. Call. 21, Art. 121 (2018), 12 pp, http://rgmia.org/papers/v21/v21a121.pdf
  4. 4.
    S.S. Dragomir, An identity of Fink type for the integral of analytic complex function on paths from general domains. RGMIA Res. Rep. Call. 22, Art. 11 (2019), 18 pp, http://rgmia.org/papers/v22/v22a11.pdf
  5. 5.
    A.M. Fink, Bounds on the deviation of a function from its averages. Czechoslo. Math. J. 42(117)(2), 289–310 (1992)Google Scholar
  6. 6.
    G. Grüss, Über das Maximum des absoluten Betrages von \(\frac{1}{b-a}\int _{a}^{b}f\left( x\right) g\left( x\right) dx- \frac{1}{\left( b-a\right) ^{2}}\int _{a}^{b}f\left( x\right) dx\int _{a}^{b}g\left( x\right) dx\). Math. Z. 39, 215–226 (1935)Google Scholar
  7. 7.
    A. Ostrowski, Über die Absolutabweichung einer differentiebaren Funktion von ihrem Integral mittelwert. Comment. Math. Helv. 10, 226–227 (1938)CrossRefGoogle Scholar

Copyright information

© The Editor(s) (if applicable) and The Author(s), under exclusive license to Springer Nature Switzerland AG 2020

Authors and Affiliations

  1. 1.Department of Mathematical SciencesUniversity of MemphisMemphisUSA

Personalised recommendations